American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46H25) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 23 of 23 found      Go to page: 1

[1] Penghui Wang. The essential normality of $N_{\underline{\eta}}$-type quotient module of Hardy module on the polydisc. Proc. Amer. Math. Soc. 142 (2014) 151-156.
Abstract, references, and article information
View Article: PDF

[2] Hülya Duru, Arkady Kitover and Mehmet Orhon. Multiplication operators on vector-valued function spaces. Proc. Amer. Math. Soc. 141 (2013) 3501-3513.
Abstract, references, and article information
View Article: PDF

[3] M. Filali and M. Sangani Monfared. Finite-dimensional left ideals in the duals of introverted spaces. Proc. Amer. Math. Soc. 139 (2011) 3645-3656. MR 2813394.
Abstract, references, and article information
View Article: PDF

[4] Ljiljana Arambasic. On frames for countably generated Hilbert $C^*$-modules. Proc. Amer. Math. Soc. 135 (2007) 469-478. MR 2255293.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Mohammad B. Asadi and A. Khosravi. A Hilbert $C^*$-module not anti-isomorphic to itself. Proc. Amer. Math. Soc. 135 (2007) 263-267. MR 2280194.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Kou Hei Izuchi. Cyclic vectors in the Fock space over the complex plane. Proc. Amer. Math. Soc. 133 (2005) 3627-3630. MR 2163599.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Dijana Ilisevic and Sanja Varosanec. Grüss type inequalities in inner product modules. Proc. Amer. Math. Soc. 133 (2005) 3271-3280. MR 2161149.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] M. Anoussis and I. G. Todorov. Compact operators on Hilbert modules. Proc. Amer. Math. Soc. 133 (2005) 257-261. MR 2086218.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Xiaoman Chen and Shengzhao Hou. A Beurling-type theorem for the Fock space. Proc. Amer. Math. Soc. 131 (2003) 2791-2795. MR 1974336.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] David Blecher and Christian Le Merdy. On function and operator modules. Proc. Amer. Math. Soc. 129 (2001) 833-844. MR 1802002.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Arupkumar Pal. Regularity of operators on essential extensions of the compacts. Proc. Amer. Math. Soc. 128 (2000) 2649-2657. MR 1705741.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Joachim Kupsch and Oleg G. Smolyanov. Hilbert norms for graded algebras. Proc. Amer. Math. Soc. 128 (2000) 1647-1653. MR 1707524.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Peter J. Wood. Complemented ideals in the Fourier algebra of a locally compact group. Proc. Amer. Math. Soc. 128 (2000) 445-451. MR 1616589.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Pei Xin Chen. $\sigma$-weakly closed modules of certain reflexive operator algebras . Proc. Amer. Math. Soc. 123 (1995) 1751-1756. MR 1246534.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Yiu Tung Poon. Maximal triangular subalgebras need not be closed . Proc. Amer. Math. Soc. 111 (1991) 475-479. MR 1034888.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Jośe E. Galé. Weak amenability of Banach algebras generated by some analytic semigroups . Proc. Amer. Math. Soc. 104 (1988) 546-550. MR 962826.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Brian Forrest. Amenability and derivations of the Fourier algebra . Proc. Amer. Math. Soc. 104 (1988) 437-442. MR 931730.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] A. Ülger. Weakly compact bilinear forms and Arens regularity . Proc. Amer. Math. Soc. 101 (1987) 697-704. MR 911036.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Pak Ken Wong. Arens product and the algebra of double multipliers. II . Proc. Amer. Math. Soc. 100 (1987) 447-453. MR 891143.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] J. Vukman. Some functional equations in Banach algebras and an application . Proc. Amer. Math. Soc. 100 (1987) 133-136. MR 883415.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Hans G. Feichtinger. A characterization of minimal homogeneous Banach spaces . Proc. Amer. Math. Soc. 81 (1981) 55-61. MR 589135.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Michael Grosser. $L\sp{1}(G)$ as an ideal in its second dual space . Proc. Amer. Math. Soc. 73 (1979) 363-364. MR 518521.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] I. G. Craw. Axiomatic cohomology for Banach modules . Proc. Amer. Math. Soc. 38 (1973) 68-74. MR 0318887.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 23 of 23 found      Go to page: 1